headache

  1. New Member
    bigballer99's Avatar
    Join Date
    Dec 2005
    Posts
    12
    Rep Power
    116
    Level
    3
    Lv. Percent
    22.5%

    headache


    Guys i have been having pretty massive headaches for a while and i think it might be from high blood pressure. I was using m1 about six months ago , i used it about 4-5 weeks then using primo and currently using winny . I know this stuff drives my blood pressure up , its about 140/100 last i checked but these headaches are driving me insaine. My energy level has really been down also and i really have to make my self get pumped for my workouts . I been thinking about going to get a multi vitiman like mega men or somthing like that for energy and maybe help with these headaches. My body weight went from 275 to 290 in the last six months i love the size but i dont think its worth this i cant even think strait. I am just being honest guys and putting my self out there maybe some body knows what i mean . tks

  2. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,790
    Rep Power
    11681
    Level
    67
    Lv. Percent
    47.75%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    It means stop taking the **** and go see a doctor...Your distolic is 100+ and you're asking for advice here? **** tylanol man, you need to get bloodwork done and a check up.
  3. Board Supporter
    RipdnTxs2's Avatar
    Join Date
    May 2005
    Age
    48
    Posts
    577
    Rep Power
    405
    Level
    19
    Lv. Percent
    51.71%

    Maybe u should just keep doing what u r doing now, so u can be a 290 lb. DEAD GUY. Be smart and do what Jayhawk suggested........
    •   
       

  4. New Member
    bigballer99's Avatar
    Join Date
    Dec 2005
    Posts
    12
    Rep Power
    116
    Level
    3
    Lv. Percent
    22.5%

    tks for the advice , smart ass , i would not be asking for advice if i wanted to die ! now would i.
  5. Binging on Pure ****ing Rage
    Mulletsoldier's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2006
    Posts
    12,226
    Rep Power
    27065
    Level
    67
    Lv. Percent
    41.13%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Wow...All internet Warriordom aside, as Jay mentioned your distolic is 100, which is the more important number to watch while on AAS. You need to stop immediately before you cause irreprable harm to your body.

    And take it easy, they were both trying to help.
  

  
 

Similar Forum Threads

  1. M4ohn------and headaches
    By Polish_Oak in forum Anabolics
    Replies: 7
    Last Post: 01-17-2005, 09:21 PM
  2. Getting headaches when lifting.
    By Grant in forum Anabolics
    Replies: 25
    Last Post: 07-30-2004, 02:11 AM
  3. Nolva headaches?
    By Lean One in forum Anabolics
    Replies: 12
    Last Post: 02-18-2004, 10:35 AM
  4. Severe headaches on T3??
    By windwords7 in forum Anabolics
    Replies: 5
    Last Post: 06-17-2003, 09:06 PM
  5. Training Headaches
    By Supa Freek 420 in forum Exercise Science
    Replies: 5
    Last Post: 03-07-2003, 02:39 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in